DBLP BibTeX Record 'journals/jmma/GottliebHMRR04'

@article{DBLP:journals/jmma/GottliebHMRR04,
  author    = {Jens Gottlieb and
               Emma Hart and
               Martin Middendorf and
               G{\"u}nther R. Raidl and
               Colin Reeves},
  title     = {Editorial},
  journal   = {J. Math. Model. Algorithms},
  volume    = {3},
  number    = {4},
  year      = {2004},
  pages     = {311-312},
  ee        = {http://dx.doi.org/10.1007/s10852-005-2581-3},
  bibsource = {DBLP, http://dblp.uni-trier.de}
}